# SDR IPXA2024093027502

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 22,754 hours, 3,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RETAINER, 1L ENTRY DOOR CUTOUT AREA AFT SIDE.  OPEN
